# SDR AUS20030325

- Difficulty date: March 12, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: B2745
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR INBOARD BRAKE ASSEMBLY FAILED.
